MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER
Model Number 408310
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Confusion/ Disorientation (2553)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 5-jan-2026, innovative health became aware of a reprocessed agilis nxt steerable introducer reported to have a leaky valve and air that possibly entered the patient.After going transseptal, the needle and dilator were pulled out.When the physician went to flush, he withdrew blood and saw 10 ml of air.It was initially reported on (b)(6) 2026 that the patient had a tia.Additional correspondence was obtained from the facility and reviewed on 7-jan-2026.It was confirmed that the physician did aspirate slowly and identified the alleged leak when the physician aspirated the introducer immediately after insertion.The procedure was an afib ablation in the left atrium.On (b)(6) 2026, a meeting was held with the reporting facility and the patient was reported to have been hospitalized and discharged the following day after the procedure.During the procedure, st elevation was seen on the ekg screen and the patient appeared confused after the procedure.This triggered concerns for a tia.Imaging was then performed and the tia was ruled out.The procedure was confirmed to be an afib pfa ablation using the medtronic affera system.There was no surgical intervention.A review of the process control record was performed and no anomalies were noted.Innovative health received the device for investigation on 8-jan-2026.The device was visually inspected, and no damage or defects were noted.The device met the acceptance criteria for leak testing upon investigation.Therefore, with the information available and the investigation completed, innovative health cannot confirm any performance issues with the reported introducer.
 
Event or Problem Description
The device was reported to have a leaky valve and air possibly entered the patient.After going transseptal, the needle and dilator were pulled out.When physician went to flush, he withdrew blood and saw 10 ml of air.The patient was initially reported to have a transient ischemic attack (tia).Additional clarifying information was provided by the facility that there was the concern of a tia, however, this was ruled out after imaging was completed.

Brand Name
N/A
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key24118439
Report Number3011610434-2026-00001
Device Sequence Number6075855
Product Code PNE
UDI-Device Identifier10841898120275
UDI-Public10841898120275
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown